University of Leicester
Browse
cdGapriori.pdf (910.84 kB)

On the stability of continuous-discontinuous Galerkin methods for advection-diffusion-reaction problems

Download (910.84 kB)
journal contribution
posted on 2016-12-06, 15:29 authored by Andrea Cangiani, J. Chapman, Emmanuil Georgoulis, M. Jensen
We consider a finite element method which couples the continuous Galerkin method away from internal and boundary layers with a discontinuous Galerkin method in the vicinity of layers. We prove that this consistent method is stable in the streamline diffusion norm if the convection field flows non-characteristically from the region of the continuous Galerkin to the region of the discontinuous Galerkin method. The stability properties of the coupled method are illustrated with a numerical experiment.

History

Citation

Journal of Scientific Computing, 2013, 57 (2), pp. 313-330

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics

Version

  • AM (Accepted Manuscript)

Published in

Journal of Scientific Computing

Publisher

Springer Verlag (Germany)

issn

0885-7474

eissn

1573-7691

Acceptance date

2013-03-21

Available date

2016-12-06

Publisher version

http://link.springer.com/article/10.1007/s10915-013-9707-y

Language

en

Usage metrics

    University of Leicester Publications

    Categories

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC